# SDR NACA2021072000001

- Difficulty date: July 20, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 103,819 hours, 17,262 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Line
- Condition: Loose
- Location: Lt Generator Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

LEFT GEN DRIVE AND LEFT GEN OFF LIGHTS DURING TAXI. MI 1730Z.   RETORQUED LOOSE LINE AT IDG FILTER HOUSING, POPOUT INDICATOR NOT POPPED. SERVICED IDG AND RAN ENGINE WITH OPS AND LEAK CHECK GOOD
